# SDR HEEA0012426

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230322111
- Condition: Shorted
- Location: Generator
- Component: 23032048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR FAILED (SHORTED OUT)
